# SDR 95ZZZX2214

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5796T
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5166
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Disk Coupling
- Part number: 330A54020628
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,610 hours
- Component: 355A35203400
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

PILOT DETECTED A HUM AND VIBRATION FOR APPROXIMATELY ONE MINUTE, FOLLOWED BY A BANG AND LOSS OF POWER ON NR 2 ENGINE.  FOUND THE NR 2 FLEX COUPLING AT THE TRANSMISSION DESTROYED.  CHAPTER 63-20-40, PAGE 6, FIGURE 3, ITEM 345.
